# SDR CALA0001814

- Difficulty date: November 20, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 5 SLAT END FITTING DENTED.  THE SLAT END FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-10-4 AND 51-10-3.
